# SDR AALA202109299519

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737-8
- Aircraft serial: 44461
- Aircraft time: 2,431 hours, 973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Rotated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING EMERGENCY EXIT DOOR AFT DOOR AFT UPPER STOP PAD HAS ROTATED. LEFT EMERGENCY EXIT DOOR, AFT DOOR, AFT UPPER STOP PAD RE-ALIGNED CORRECTLY PER B737-MAX8 AMM 52-22-01-400-801.
